# SDR QXEA200501532

- Difficulty date: November 15, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 16,307 hours, 23,565 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2133, CABIN WOULD NOT PRESSURIZE, LOW TO NO FLOW OUT OF CABIN AIR SYSTEM.  MAINTENANCE PERFORMED GVI OF ACM, HEAT EXCHANGER AND CONNECTIONS.  FOUND NO DEFECTS.  PERFORMED GVI OF OP AND LP BLEED AIR DUCTS AND CONNECTIONS ON BOTH NR 1 AND NR 2 ENGINES.  FOUND NO DEFECTS.  INSPECTED CONNECTOR AND WIRING BEHIND BLEED AIR CONTROL PANEL. FOUND NO DEFECTS. PERFORMED PRESSURIZATION TEST IAW DASH8-200 AMM TASK 21-30-00-780-801. CHECKS GOOD. PERFORMED FUNCTIONAL TEST OF THE BLEED AIR SYSTEM IAW DASH8-202 AMM 21-11-00-720-801. CHECKS GOOD. NO OTHER DEFECTS NOTED. REPLACED BLEED AIR CONTROL PANEL AS A PRECAUTIONARY MEASURE.  AIRCRAFT RETURNED TO SERVICE.
